Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 27, Number 4

Geometric properties of systems of vector states and expansion of states in Pettis integrals
G. G. Amosov and V. Zh. Sakbaev.
St. Petersburg Math. J. 27 (2016), 589-597
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bessel sequences with finite upper density in de Branges spaces
Yu. Belov.
St. Petersburg Math. J. 27 (2016), 599-607
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On cones tangent to Schubert varieties of type $D_{n}$
M. V. Ignat′ev and A. A. Shevchenko.
St. Petersburg Math. J. 27 (2016), 609-623
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Example of a nonrectifiable Nevanlinna contour
M. Ya. Mazalov.
St. Petersburg Math. J. 27 (2016), 625-630
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Coincidence of the Gysin homomorphism and the transfer
A. A. Mingazov.
St. Petersburg Math. J. 27 (2016), 631-640
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On $m$-commuting mappings with skew derivations in prime rings
N. Rehman and M. Arif Raza.
St. Petersburg Math. J. 27 (2016), 641-650
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Homogenization of elliptic operators with periodic coefficients in dependence of the spectral parameter
T. A. Suslina.
St. Petersburg Math. J. 27 (2016), 651-708
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society